# SDR IPXA10562039

- Difficulty date: August 3, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, BS440-480 FLOORBOARD IS DELAMINATED, RBL 46-61, WL208     REPLACED FLOORBOARD AT BS 440-480, RBL46-61, WL208 IAW EO B757-5320-9692-G.
